- -

Weak orthogonal sequences in L^2 of a vector measure and the Menchoff -Rademacher Theorem

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Weak orthogonal sequences in L^2 of a vector measure and the Menchoff -Rademacher Theorem

Mostrar el registro completo del ítem

Jiménez Fernández, E.; Sánchez Pérez, EA. (2012). Weak orthogonal sequences in L^2 of a vector measure and the Menchoff -Rademacher Theorem. Bulletin of the Bengian Mathematical Society. 19(1):63-80. http://hdl.handle.net/10251/50570.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50570

Ficheros en el ítem

Metadatos del ítem

Título: Weak orthogonal sequences in L^2 of a vector measure and the Menchoff -Rademacher Theorem
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Consider a positive Banach lattice valued vector measure m : Σ → X, its space of 2-integrable functions L2 (m) and a sequence S in it. We analyze the notion of weak m-orthogonality for such an S in these spaces and we prove ...[+]
Palabras clave: Weak orthogonal sequences , Vector measure , Integration , Almost everywhere convergence.
Derechos de uso: Reserva de todos los derechos
Fuente:
Bulletin of the Bengian Mathematical Society. (issn: 1370-1444 )
Editorial:
Belgian Mathematical Society
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem